Universidad Complutense de Madrid
E-Prints Complutense

Causality of a wave-equation and invariance of its hyperbolicity conditions

Impacto

Descargas

Último año

Fernández-Rañada, Antonio (1980) Causality of a wave-equation and invariance of its hyperbolicity conditions. Physical Review D, 22 (2). pp. 385-390. ISSN 0556-2821

[img]
Vista previa
PDF
282kB

URL Oficial: http://dx.doi.org/10.1103/PhysRevD.22.385


URLTipo de URL
http://journals.aps.org/SIN ESPECIFICAR


Resumen

A characterization of the noncausal behavior of a covariant wave equation is given in terms of the invariance of the hyperbolicity conditions. Some examples in which the Dirac field is not causal are studied.


Tipo de documento:Artículo
Información Adicional:

© 1980 The American Physical Society. We are very indebted to Dr. L. Vázquez and Dr. J. Usón for discussions. This paper was partly supported by Junta de Energía Nuclear, Madrid.

Materias:Ciencias > Física > Electricidad
Ciencias > Física > Electrónica
Código ID:25339
Depositado:12 May 2014 08:44
Última Modificación:12 May 2014 08:44

Descargas en el último año

Sólo personal del repositorio: página de control del artículo